Differential and Integral Equations

Fujita type phenomena for reaction-diffusion equations with convection like terms

Catherine Bandle and Howard A. Levine

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 7, Number 5-6 (1994), 1169-1193.

Dates
First available in Project Euclid: 23 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369329510

Mathematical Reviews number (MathSciNet)
MR1269650

Zentralblatt MATH identifier
0811.35044

Subjects
Primary: 35K57: Reaction-diffusion equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc.

Citation

Bandle, Catherine; Levine, Howard A. Fujita type phenomena for reaction-diffusion equations with convection like terms. Differential Integral Equations 7 (1994), no. 5-6, 1169--1193. https://projecteuclid.org/euclid.die/1369329510


Export citation